# SDR AALA20120229001

- Difficulty date: February 29, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT AIR CONDITIONING BAY PACK EXHAUST DUCT CUTOUT DOUBLER IS CRACKED AT LOWER INBOARD ATTACH FLANGE.  INSTALLED PACK EXHAUST DUCT CUTOUT DOUBLER AT AFT RIGHT AIR CONDITIONING BAY PER AARD 51-10-05-1, REPAIR 1.
